# SDR CHQA201000073

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 23,698 hours, 19,391 cycles
- Engine: Allsn AE3007A
- Engine time: 12,895 hours, 10,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LAST TWO ROWS OF EMERGENCY FLOOR LIGHT STRIPS WERE INOPERATIVE.  MAINTENANCE FOUND MULTIPLE FUSES IN BATTERY NR 4 BLOWN AND INVERTER NR 6 PRODUCING A HIGH PITCHED WHINE.  THE NR 4 BATTERY PACK AND NR 6 INVERTER WERE REPLACED WITH NO FURTHER DEFECTS NOTED.  BATTERY NR 4: P/N: 100865, S/N: C01798, TSN: 13293, CSN: 10906, TSR: 1926.
